# SDR HEEA967150

- Difficulty date: May 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N132AE
- Make and model: Bolkms BK117B2
- Aircraft serial: 7238
- System (JASC): 2210 · Autopilot System
- Part: Control Unit
- Part number: 117884141
- Condition: Kicks
- Location: Yaw Csas
- Part time: 1,510 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KICKS INTERMITTENTLY..
